# SDR DXTA2009073003745

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 1,860 hours, 1,725 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Condenser
- Part number: 11344001
- Part serial: 272
- Condition: Failed
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON RESETTING REFRIG COMP CB A PLUME OF WHITE SMOKE BEGAN TO FLOW FROM EMPENNAGE EXHAUST FAN.  CAUSTIC  FUMES WERE ALSO NOTED.  REMOVED AND REPLACED VAPOR-CYCLE COMPRESSOR/CONDENSER MODULE PER MM 21-51-00-201. OPS CHECKS NORMAL PER MM 21-51-00-201.
